Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

16 yr old having nose bleed after taking herbalife. Reason?

today is the my first time taking herbalife . after taking the shake and pills this morning, my nose started to bleed 3 hours earlier. this nose bleed seemed longer than my typical nose bleeds . i pinched my nose for about 3 minutes and still my nose bleed alot. about 10 minutes later, my nose stopped bleeding . so i took a shake and pills this afternoon, again 5 hours later, my nose started to bled. or actually IS bleeding. im getting pretty scared. im a sixteen year old boy.
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

I am not sure what are the exact medications that you are taking because you have not mentioned it. But it is clear from your question that only with one dose your nose started bleeding. It is unlikely that it is due to the medicine. If you have nose bleeds apply ice on your nose as well as pinch your nose. If the bleeding continues and there isnt any particular reason for that then it is better if you visit your ENT specialist to make sure there isnt anything grossly wrong.

I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.

Dr Divya
Answered: Sun, 10 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor